# SDR IXXA2024080810

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 128,058 hours, 23,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller Tray
- Part number: 451T1503335
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC ROLLER TRAY STA 1197-1263 LBL21-LBL23 CRACK AT END OF TRAY
